Alert archive / Nebraska / Tornado Warnings in 2015
Tornado Warning 78, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Aug 7, 2015, 7:29 PM MDT for Dundy County, Nebraska. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2015, 7:29 PM MDT (01:29 UTC)
- Expired
- Aug 7, 2015, 8:00 PM MDT
- In force
- 31 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Dundy County, NE
The radar
The Goodland radar (KGLD), 105 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 3:05 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1367 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1744 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
597
WFUS53 KGLD 080129
TORGLD
NEC057-080200-
/O.NEW.KGLD.TO.W.0078.150808T0129Z-150808T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
729 PM MDT FRI AUG 7 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN DUNDY COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 800 PM MDT
* AT 728 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES SOUTH OF CRETE...OR 16 MILES SOUTHWEST
OF IMPERIAL...MOVING EAST AT 5 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN DUNDY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4030 10157 4027 10192 4035 10193 4035 10160
TIME...MOT...LOC 0128Z 254DEG 6KT 4033 10182
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$1 follow-up statement
377
WWUS53 KGLD 080146
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
746 PM MDT FRI AUG 7 2015
NEC057-080200-
/O.CON.KGLD.TO.W.0078.000000T0000Z-150808T0200Z/
DUNDY NE-
746 PM MDT FRI AUG 7 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTH
CENTRAL DUNDY COUNTY...
AT 746 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHEAST OF CRETE...OR 14 MILES SOUTHWEST OF
IMPERIAL...MOVING EAST AT 5 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL DUNDY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4028 10185 4035 10189 4035 10160 4030 10157
TIME...MOT...LOC 0146Z 254DEG 6KT 4034 10178
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Aug 7, 5:46 PM MDT, 1 hour 43 minutes earlier.
Area forecast discussion, Aug 7, 5:46 PM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 546 PM MDT FRI AUG 7 2015 .UPDATE... ISSUED AT 546 PM MDT FRI AUG 7 2015 VERY MINOR CHANGES WITH THIS CURRENT ESTF UPDATE. HAVE BROUGHT IN CURRENT DATA FROM LATEST OBS. CWA DOES REMAIN UNDER A SEVERE THUNDERSTORM WATCH WITH SOME TRW FINALLY SLOWLY MOVING INTO SSW ZONES AND SHOULD CONTINUE TO PUSH NORTHWARD THRU THE EVENING HRS. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 159 PM MDT FRI AUG 7 2015 BIGGEST CHALLENGE IN SHORT TERM IS THUNDERSTORM POTENTIAL THIS AFTERNOON AND OVERNIGHT. NUMEROUS RUNS OF THE RAP PERSIST IN BREAKING OUT SCATTERED AFTERNOON CONVECTION ACROSS THE CENTRAL AND NORTHEAST COUNTIES...GENERALLY IN THE VICINITY OF A VERY WEAK DECAYING SURFACE BOUNDARY. HAVE SOME DOUBTS ABOUT THIS LOOKING AT CURRENT SATELLITE TRENDS AND SPC MESOANALYSIS CINH...BUT HAVE LEFT THE SLIGHT CHANCE POPS NONETHELESS. BIGGER ISSUE IS DEVELOPMENT OF STORMS OVER COLORADO LATER THIS AFTERNOON AND THEIR SUBSEQUENT MOVEMENT. WATER VAPOR IMAGERY SHOWS THE APPROACH OF THE NEXT UPSTREAM SHORTWAVE TROUGH AND RADAR NOW SHOWS INITIAL THUNDERSTORM DEVELOPMENT SOUTH OF DENVER. MOST GUIDANCE...INCLUDING THE CONVECTION-ALLOWING MODELS...INDICATES BEST COVERAGE OF STORMS WILL BE ACROSS NORTHEAST COLORADO INTO SOUTHWEST NEBRASKA...CLIPPING NORTHWEST KANSAS WITH LESSER COVERAGE SOUTH AND EAST. ULTIMATELY IT DEPENDS ON UPSCALE DEVELOPMENT AND WHETHER OR NOT A DECENT MCS CAN DEVELOP AND PRODUCE STORMS FURTHER SOUTHEAST OF THE MAIN SHORTWAVE. HAVE CONTINUED THE PREVIOUS FORECAST TREND OF BEST COVERAGE NORTH AND NORTHWEST WITH LESSER POTENTIAL SOUTH OF I-70. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 334 PM MDT FRI AUG 7 2015 FORECAST PROBLEM WILL BE THUNDERSTORM CHANCES AND ANY HEAVY RAINFALL THREAT. SATELLITE IS SHOWING AN AMPLIFIED AND MOSTLY PROGRESSIVE FLOW FROM THE PACIFIC INTO NORTH AMERICA. THIS FLOW BECOMES MORE OF A SPLIT WITH THE TROUGHS ALONG THE WEST AND EAST COASTS. A LOT OF PACIFIC AND MONSOONAL MOISTURE IS BEING PULLED UP INTO THE REGION. CURRENTLY A SYNOPTIC BOUNDARY REMAINS DRAPED TO OUR SOUTH AND WEST. AT JET LEVEL...MODELS STARTED OUT FINE. AT MID LEVELS...MODELS WERE NOT TOO FAR APART. THE CANADIAN/UKMET/GFS LED THE PACK WITH OTHERS NOT FAR BEHIND WITH THE SREF THE WORST. THE NAM/SREF WERE HANDLING THE SURFACE WIND AND PRESSURE FIELD THE BEST. MODELS TENDED TO BE A LITTLE COOL ON THE LOW LEVEL THERMAL FIELD WITH THE GFS/CANADIAN DOING THE BEST. SATURDAY NIGHT...TO BEGIN THE NIGHT...SURFACE BOUNDARY IS DRAPED OVER THE FAR SOUTH AND WEST CENTRAL PORTION OF THE AREA. THIS BOUNDARY GRADUALLY SINKS SOUTH THROUGH THE NIGHT. SHORTWAVE TROUGH MOVES THROUGH FROM THE SOUTHWEST THROUGH THE NIGHT WITH THE BEST LIFT BASICALLY OVER THE SOUTHWEST HALF. MAIN JET AXIS/LIFT STAYS NOT TOO FAR TO OUR NORTH AND WEST THROUGH MOST OF THE PERIOD. LATE IN THE NIGHT A RIGHT REAR QUADRANT GETS CLOSER TO THE NORTHWEST PORTION. RIGHT NOW THE HIGHEST POPS LOOK TO BE IN THE SOUTHWEST HALF. PWS REMAIN NEAR 1.5 INCHES. THAT WITH STORM MOTIONS ONLY 10 TO 15 KNOTS ALONG THAT FLOW COMING OVER THE TOP OF THE SOUTHERN BOUNDARY WILL MAKE MODERATE TO LOCALLY HEAVY RAINFALL POSSIBLE. ALSO POSSIBLE LATE IN THE NIGHT WITH MOIST LOW LEVELS AND LITTLE TO NO WIND THAT PATCHY FOG COULD DEVELOP WHERE NO PRECIPITATION IS GOING ON. SUNDAY/SUNDAY NIGHT...IT LOOKS LIKE THERE MAY BE SOME LINGERING RAINFALL AND PATCHY FOG IN THE MORNING. FOR THE REMAINDER OF THE PERIOD...BOUNDARY LOOKS TO BE TO THE SOUTH AND WEST OF THE AREA WITH A WEAK LOW LEVEL UPSLOPE REGIME IN PLACE. HOWEVER...MODELS ARE HINTING AT A WEAK SECONDARY BOUNDARY MOVING INTO THE NORTHWEST HALF OF THE AREA DURING THE LATE AFTERNOON INTO THE EVENING. THIS SINKS A LITTLE FURTHER SOUTHEAST DURING THE LAST HALF OF THE NIGHT. THE MID LEVEL FORCING THROUGH THE PERIOD REMAINS RATHER WEAK WITH THE STRONGEST IN THE EVENING. RIGHT REAR QUADRANT OF THE JET REMAINS NEAR THE NORTHERN AND WESTERN PORTIONS OF THE AREA THROUGH THE DAY BUT GETS CLOSER/HAS MORE AFFECT ON THOSE LOCATIONS BY THE END OF THE DAY. THE NORTHERN PORTION OF THE AREA KEEPS GETTING AFFECTED BY THIS THROUGH THE MIDDLE OF THE NIGHT. WITH A VARIETY OF FORCING IN DIFFERENT TIMES AND PLACES...WILL BROADBRUSH CHANCE POPS FOR THE ENTIRE NIGHT. FOR THE HIGH TEMPERATURES...WILL HAVE LOW LEVEL UPSLOPE IN PLACE THROUGH THE DAY ALONG WITH LINGERING CLOUD COVER IN THE MORNING AND DEVELOPING CLOUD COVER IN THE AFTERNOON WITH THE CONVECTION. MODEL GUIDANCE HAS TENDED TO BE A LITTLE WARM. MONDAY...JET REMAINS WELL NORTH OF THE AREA THROUGH THE DAY. MID LEVEL SHORTWAVE RIDGE IS IN PLACE THROUGH THE DAY WITH A LOT OF DRYING. A SHORTWAVE TROUGH STARTS GETTING CLOSER DURING THE END OF THE DAY. AREA IS IN A POST FRONTAL AIR MASS. DEPENDING ON WHICH MODEL YOU USE...THERE COULD BE A WEAK SUBTLE SURFACE BOUNDARY IN THE FAR SOUTH/SOUTHWEST. SO AT THIS TIME...WILL HAVE SLIGHT TO LOW CHANCE POPS IN THE FAR SOUTH AND SOUTHWEST PORTION OF THE AREA IN THE AFTERNOON. HIGH TEMPERATURES WILL BE COOLER THAN THE PREVIOUS DAY DUE TO LOWER 850 MB TEMPERATURES...UPSLOPE WINDS AND LINGERING MORNING FOG/STRATUS THAT BEGINS SUNDAY NIGHT. MONDAY NIGHT THROUGH SATURDAY...CONTINUED AMPLIFIED PATTERN REMAINS IN PLACE THROUGH THE PERIOD. HOWEVER...THE DETERMINISTIC AND ENSEMBLE OUTPUT SPREAD GETS WORSE WITH TIME...ALMOST COMPLETELY OUT OF PHASE AT TIMES. THE DIFFERENCES INVOLVE HOW THE PERSISTENT SOUTHERN UNITED STATES RIDGE AND WEST TROUGH EVOLVE WITH TIME. IN GENERAL THE ECMWF REMAINS STRONGER WITH THE RIDGE. FOR THE WESTERN TROUGH...ALL OUTPUT SUPPORTS A DEEPENING ALONG THE COAST UPPER TROUGH. DESPITE THOSE DIFFERENCES...THE CENTER OF THE RIDGE...STILL RATHER FAR SOUTH...AND THE POSITION OF THE UPPER TROUGH SHOULD CONTINUE TO ALLOW PACIFIC AND MONSOONAL MOISTURE TO PULLED UP INTO THE REGION WITH PERIODIC SHORTWAVE TROUGHS EMBEDDED WITHIN THIS FLOW. AT THE SURFACE...WPC GRAPHICS SHOW A PERSISTENT FRONTAL BOUNDARY STILL DRAPED NOT TOO FAR TO OUR SOUTH AND WEST OR OVER THE AREA. THIS KEEPS A CONTINUED UPSLOPE FLOW OVER THE AREA. GIVEN THE BIG MODEL DIFFERENCES...THE GENERAL PATTERN SUPPORTED CONTINUED BOUTS OF MOISTURE/LIFT/RAINFALL...AND THE PROXIMITY OF A BOUNDARY AND UPSLOPE FLOW...SHOULD SEE A CONTINUED THREAT FOR THUNDERSTORMS AND DO NOT FEEL COMFORTABLE MAKING ANY MAJOR ADJUSTMENTS TO THE GUIDANCE. THE DETAILS WILL HAVE TO BE REFINED AS WE GET CLOSER TO EACH EVENT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 546 PM MDT FRI AUG 7 2015 BOTH SITES WILL SEE VFR CONDITIONS GIVE WAY TO THUNDERSTORM DEVELOPMENT FROM 02Z-06Z. AFT 06Z...FOG BEGINS TO DEVELOP AS WINDS SLACKEN BY 06Z WITH 6SM DROPPING DOWN TO 1SM OR LESS WITH CEILINGS BLW OVC010 BY 09Z...LASTING THRU 15Z ESPECIALLY FOR KMCK. AFT THAT...VFR WITH SCATTERED CLOUD COVER. WINDS SE 15-25KTS...BECM LGT/VAR BY 06Z THEN NNE AROUND 10KTS 14Z-15Z. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JN SHORT TERM...DLF LONG TERM...BULLER AVIATION...JN
Hazardous weather outlook, Aug 7, 12:10 PM MDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1210 PM MDT FRI AUG 7 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-081645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1210 PM MDT FRI AUG 7 2015 /132 PM CDT FRI AUG 7 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW THUNDERSTORMS WILL BE POSSIBLE OVER NORTHWEST KANSAS THIS AFTERNOON WITH STRONGER STORMS PRODUCING LARGE HAIL AND STRONG WIND GUSTS...HOWEVER THE MOST SIGNIFICANT THUNDERSTORM ACTIVITY IN TERMS OF STRENGTH AND COVERAGE IS EXPECTED TO DEVELOP OVER COLORADO THIS AFTERNOON AND MOVE INTO SOUTHWEST NEBRASKA AND NORTHWEST KANSAS THIS EVENING. THE BEST COVERAGE OF THUNDERSTORMS IN KANSAS WILL BE NORTH OF INTERSTATE 70. THESE STORMS WILL BE CAPABLE OF LARGE HAIL... STRONG WINDS...A COUPLE TORNADOES AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY AND SUNDAY AFTERNOON AND EVENING WITH A SLIGHT CHANCE OF STORMS ON MONDAY AND TUESDAY. STORMS ARE NOT EXPECTED TO BECOME SEVERE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Aug 7, 6:31 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
631 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 11 N LEOTI 38.64N 101.36W
08/07/2015 M1.00 INCH WICHITA KS PUBLIC
BLOWING DUST WITH NEAR ZERO VISIBILITY
&&
JNSpecial weather statement, Aug 7, 6:34 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
634 PM MDT FRI AUG 7 2015
COZ091-KSZ013-014-080115-
KIT CARSON COUNTY CO-THOMAS KS-SHERMAN KS-
634 PM MDT FRI AUG 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIT CARSON...
SOUTHWESTERN THOMAS AND SHERMAN COUNTIES UNTIL 715 PM MDT/815 PM
CDT/...
AT 633 PM MDT /733 PM CDT/...THUNDERSTORM OUTFLOW WAS LOCATED 5 MILES
SOUTHWEST OF GOODLAND...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE.
THESE STRONG WINDS WILL CREATE VISIBILITY RESTRICTIONS DUE TO BLOWING
DIRT. USE EXTREME CAUTION IF YOU MUST TRAVEL AND BE ALERT FOR RAPIDLY
CHANGING VISIBILITY.
LOCATIONS IMPACTED INCLUDE...
COLBY...GOODLAND...BREWSTER...KANORADO...LEVANT...RULETON AND EDSON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 51.
INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 445 AND 450.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM
MDT/MIDNIGHT CDT/ FOR EAST CENTRAL COLORADO AND NORTHWESTERN KANSAS.
LAT...LON 3957 10213 3957 10192 3943 10103 3913 10137
3913 10149 3930 10214
TIME...MOT...LOC 0033Z 231DEG 43KT 3927 10176
JNLocal storm report, Aug 7, 6:36 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
636 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 11 NNW LEOTI 38.64N 101.41W
08/07/2015 E1.00 INCH WICHITA KS TRAINED SPOTTER
A MIX OF PENNY AND QUARTER HAIL...50 MPH ESTIMATED WIND
GUST AND HEAVY RAIN
&&
CLTSpecial weather statement, Aug 7, 6:52 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 652 PM MDT FRI AUG 7 2015 NEZ079-080145- DUNDY NE- 652 PM MDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DUNDY COUNTY UNTIL 745 PM MDT... AT 652 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF CRETE...OR 20 MILES NORTHEAST OF WRAY...MOVING NORTH AT 5 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN DUNDY COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR SOUTHWESTERN NEBRASKA. LAT...LON 4019 10186 4023 10205 4035 10205 4035 10175 TIME...MOT...LOC 0052Z 198DEG 6KT 4029 10195
Local storm report, Aug 7, 7:04 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
704 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND GST RUSSELL SPRINGS 38.91N 101.18W
08/07/2015 E60 MPH LOGAN KS TRAINED SPOTTER
&&
CLTLocal storm report, Aug 7, 7:25 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
725 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND GST OAKLEY 39.13N 100.85W
08/07/2015 E50 MPH LOGAN KS EMERGENCY MNGR
ZERO VISIBILITY
&&
CLTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:52 PM MDT | Special Weather Statement | GLD | Dundy | 53 min |
| Aug 7, 7:33 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 57 min |
| Aug 7, 7:33 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 57 min |
| Aug 7, 8:00 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 60 min |
| Aug 7, 8:04 PM MDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock, Red Willow | 56 min |
| Aug 7, 8:09 PM MDT | Severe Thunderstorm Warning | GLD | Red Willow | 66 min |
| Aug 7, 8:16 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 59 min |
| Aug 7, 8:47 PM MDT | Flash Flood Warning | GLD | Hitchcock | 6 hr |
| Aug 7, 8:52 PM MDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock, Red Willow | 53 min |
| Aug 7, 9:04 PM MDT | Severe Thunderstorm Warning | GLD | Red Willow | 56 min |
| Aug 7, 9:25 PM MDT | Special Weather Statement | GLD | Dundy | 50 min |
| Aug 7, 9:30 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 14 min |
Nearby
Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.